# SDR AALA202510036851

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 30,601 hours, 14,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 1 AND 2 EEPL WHITE IS INOP. MAINTENANCE REPAIRED BROKEN WIRE AT SIDEWALL CONNECTOR IAW AWM 33-51-06.
